- Includes 20 one tablet dose packets of Advil Allergy & Congestion Relief- Ibuprofen, antihistamine and nasal decongestant formula- OTC relief for multi symptom sinus and allergy needs
Directions: Do not take more than directed. Read and keep carton for complete warnings and information. Adults and Children 12 Years of Age and Over: Take 1 tablet every 4 hours while symptoms persist. Do not take more than 6 tablets in any 24-hour period, unless directed by a doctor. Children Under 12 Years of Age: Do not use because this product contains too much medication for children under this age.
Active Ingredients: In Each Tablet: Chlorpheniramine Maleate (4 mg), Ibuprofen (200 mg), Phenylephrine HCl (10 mg). Purpose: Antihistamine, Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum.
Sign up to receive exclusive email-only savings and information.